MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036124120
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during coil embolization of subarachnoid hemorrhage (sah) procedure, the operator implanted six coils using a guidewire and a microcatheter.The subject coil was attempted to be placed as the seventh coil; however, while repositioning, the subject coil could not to be moved as intended.The operator attempted to retrieve the subject coil, which caused a premature detachment.The subject coil was removed using a goose neck snare.Upon retrieval, the subject coil was found to be stretched.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.D4 expiration date - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.D4 gtin - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the coil was returned attached to a snare device.The delivery wire or introducer sheath were not returned.The coil was stretched proximally.Significant procedural fluid was noted on the device.The coil delivery wire was separated from the coil due to a break at the detachment zone.Functional inspection was not performed due to the damage noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on returned device inspection.The device failed to meet specifications when received for complaint investigation based on the damage noted to the device.It was reported that while repositioning the seventh coil in the aneurysm, the operator felt the coil had stretched.In attempt to retrieve the coil, the coil detached.The coil was removed with a snare and the case was completed successfully without adding another coil.The device was returned for analysis, and it was noted that the coil was stretched on the proximal end and had detached mechanically at the detachment zone.An assignable cause of procedural factors will be assigned to the reported events: ¿main coil stretched¿ and ¿main coil prematurely detached/separated during use¿ as well as analyzed events: ¿main coil stretched¿ and ¿main coil prematurely detached/separated during use¿ as the complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 4MM X 12CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22359755
Report Number3008881809-2025-00362
Device Sequence Number7998069
Product Code HCG
UDI-Device Identifier07613327128338
UDI-Public(01)07613327128338(17)270825(10)25090640
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036124120
Device Lot Number25090640
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER); SYNCHRO GUIDEWIRE (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale